Journal of Mathematical Logic 2 (02):145-225 (2002)

Abstract
In this paper, we investigate the Lindenbaum algebra ℒ of the theory T fin = Th of the class M fin of all finite models of a finite rich signature. We prove that this algebra is an atomic Boolean algebra while its Gödel numeration γ is a [Formula: see text]-numeration. Moreover, the quotient algebra /ℱ, γ/ℱ) modulo the Fréchet ideal ℱ is a [Formula: see text]-algebra, which is universal over the class of all [Formula: see text] Boolean algebras. These conditions characterize uniquely the algebra ℒ; moreover, these conditions characterize up to recursive isomorphism the numerated Boolean quotient algebra /ℱ, γ/ℱ). These results extend the work of Trakhtenbrot [17] and Vaught [18] on the first order theory of the class of all finite models of a finite rich signature.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061302000163
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,304
Through your library

References found in this work BETA

Sentences True in All Constructive Models.R. L. Vaught - 1960 - Journal of Symbolic Logic 25 (1):39-53.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Undecidability in Diagonalizable Algebras.V. Yu Shavrukov - 1997 - Journal of Symbolic Logic 62 (1):79-116.
Orthoimplication Algebras.J. C. Abbott - 1976 - Studia Logica 35 (2):173 - 177.
Quasi-Modal Equivalence of Canonical Structures.Robert Goldblatt - 2001 - Journal of Symbolic Logic 66 (2):497-508.
Modal Logic Over Finite Structures.Eric Rosen - 1997 - Journal of Logic, Language and Information 6 (4):427-439.
On an Algebra of Lattice-Valued Logic.Lars Hansen - 2005 - Journal of Symbolic Logic 70 (1):282 - 318.
Theories of Arithmetics in Finite Models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.

Analytics

Added to PP index
2012-09-02

Total views
21 ( #464,242 of 2,330,104 )

Recent downloads (6 months)
1 ( #583,587 of 2,330,104 )

How can I increase my downloads?

Downloads

My notes